Vol. 60, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On loop spaces without p torsion

Richard Michael Kane

Vol. 60 (1975), No. 1, 189–201

Let (X,m) be a 1-connected H-space whose loop space ΩX has no p torsion. We study the algebra structure of HX;Zp) and its relation, via the Eilenberg-Moore spectral sequence, to that of H(X;Zp). The module Q(H(X;Zp)) of indecomposables is a module over A(p), the Steenrod algebra. Our main result is to show that, when X is finite, lack of torsion in the loop space is reflected in the A(p) structure of Q(H(X;Zp)).

Mathematical Subject Classification
Primary: 55D45
Received: 15 February 1974
Published: 1 September 1975
Richard Michael Kane